# SDR SWAA2021052668509

- Difficulty date: May 4, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 46,313 hours, 27,736 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241AF UPPER SURFACE HAS PEELED FIBERS.  EVALUATED FLOORBOARD 241AF AND FOUND DAMAGE TO UPPER SURFACE TO BE BER.    REPLACED FLOORBOARD BY FABRICATION PER SAMPLE IAW SRM 53-00-50-2R-0 REPAIR GENERAL REV. 73 STEP 4 AND TABLE 204, DWG 144A5810-127 AND BAC5085 STEP 8.4.2.
